| Model Number |
9-ASD-015 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 a 15mm amplatzer septal occluder was selected for implant using an 8f non-abbott delivery sheath to treat an atrial septal defect.During deployment, the occluder took on a cobra shape.The occluder was not released from the delivery cable.The occluder was removed from the patient.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery sheath.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays to the procedure.There were no adverse effects to the patient.The patient status was stable.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.